Search Results

There are 16044 results for: content related to: NONPARAMETRIC META-ANALYSIS FOR MINIMAL-REPAIR SYSTEMS

  1. Product a-frames and proximity

    Mathematical Logic Quarterly

    Volume 54, Issue 1, February 2008, Pages: 12–26, Douglas S. Bridges

    Version of Record online : 30 JAN 2008, DOI: 10.1002/malq.200710033

  2. The arithmetic of cuts in models of arithmetic

    Mathematical Logic Quarterly

    Volume 59, Issue 4-5, August 2013, Pages: 332–351, Richard Kaye

    Version of Record online : 6 AUG 2013, DOI: 10.1002/malq.201200062

  3. ERROR VARIANCE ESTIMATION FOR THE SINGLE-INDEX MODEL

    Australian & New Zealand Journal of Statistics

    Volume 52, Issue 2, June 2010, Pages: 201–219, K. B. Kulasekera and Wei Lin

    Version of Record online : 4 MAY 2010, DOI: 10.1111/j.1467-842X.2010.00575.x

  4. Conditional transformation models

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 76, Issue 1, January 2014, Pages: 3–27, Torsten Hothorn, Thomas Kneib and Peter Bühlmann

    Version of Record online : 20 MAR 2013, DOI: 10.1111/rssb.12017

  5. Time Petri Nets – Analysis Methods and Verification with TINA

    Modeling and Verification of Real-Time Systems: Formalisms and Software Tools

    Bernard Berthomieu, Florent Peres, François Vernadat, Pages: 19–49, 2010

    Published Online : 27 JAN 2010, DOI: 10.1002/9780470611012.ch1

  6. Semi-parametric estimation of non-separable models: a minimum distance from independence approach

    The Econometrics Journal

    Volume 13, Issue 3, October 2010, Pages: S28–S55, Ivana Komunjer and Andres Santos

    Version of Record online : 21 SEP 2010, DOI: 10.1111/j.1368-423X.2010.00317.x

  7. You have free access to this content
    Posters

    Clinical Microbiology and Infection

    Volume 13, Issue s1, April 2007, Pages: S109–S608,

    Version of Record online : 26 MAR 2007, DOI: 10.1111/j.1469-0691.2007.01733.x

  8. A constraint-stabilized time-stepping approach for rigid multibody dynamics with joints, contact and friction

    International Journal for Numerical Methods in Engineering

    Volume 60, Issue 14, 14 August 2004, Pages: 2335–2371, Mihai Anitescu and Gary D. Hart

    Version of Record online : 11 JUN 2004, DOI: 10.1002/nme.1047

  9. Stochastic homogenization of Hamilton-Jacobi-Bellman equations

    Communications on Pure and Applied Mathematics

    Volume 59, Issue 10, October 2006, Pages: 1489–1521, Elena Kosygina, Fraydoun Rezakhanlou and S. R. S. Varadhan

    Version of Record online : 21 APR 2006, DOI: 10.1002/cpa.20137

  10. An extension of Chaitin's halting probability Ω to a measurement operator in an infinite dimensional quantum system

    Mathematical Logic Quarterly

    Volume 52, Issue 5, October 2006, Pages: 419–438, Kohtaro Tadaki

    Version of Record online : 4 OCT 2006, DOI: 10.1002/malq.200410061

  11. Quasi-Lipschitz condition in potential theory

    Mathematische Nachrichten

    Volume 278, Issue 4, March 2005, Pages: 485–505, Reimund Rautmann and Vsevolod Solonnikov

    Version of Record online : 28 JAN 2005, DOI: 10.1002/mana.200310255

  12. You have free access to this content
    Posters

    Clinical Microbiology and Infection

    Volume 15, Issue s4, May 2009, Pages: S107–S612,

    Version of Record online : 22 MAY 2009, DOI: 10.1111/j.1469-0691.2009.02858.x

  13. Local existence of solutions of a three phase-field model for solidification

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 12, August 2009, Pages: 1496–1518, Bianca Morelli Calsavara Caretta and José Luiz Boldrini

    Version of Record online : 11 NOV 2008, DOI: 10.1002/mma.1094

  14. On the solutions of the linear integral equations of Volterra type

    Mathematical Methods in the Applied Sciences

    Volume 30, Issue 18, December 2007, Pages: 2329–2369, İsmet Özdemir and Ö. Faruk Temizer

    Version of Record online : 9 MAY 2007, DOI: 10.1002/mma.888

  15. Existence and exponential stability in Lr-spaces of stationary Navier–Stokes flows with prescribed flux in infinite cylindrical domains

    Mathematical Methods in the Applied Sciences

    Volume 30, Issue 2, 25 January 2007, Pages: 171–199, Myong-Hwan Ri and Reinhard Farwig

    Version of Record online : 16 OCT 2006, DOI: 10.1002/mma.780

  16. On non-stationary viscous incompressible flow through a cascade of profiles

    Mathematical Methods in the Applied Sciences

    Volume 29, Issue 16, 10 November 2006, Pages: 1907–1941, Miloslav Feistauer and Tomáš Neustupa

    Version of Record online : 31 JUL 2006, DOI: 10.1002/mma.755

  17. Reduced basis approximation and a posteriori error estimation for stress intensity factors

    International Journal for Numerical Methods in Engineering

    Volume 72, Issue 10, 3 December 2007, Pages: 1219–1259, D. B. P. Huynh and A. T. Patera

    Version of Record online : 25 MAY 2007, DOI: 10.1002/nme.2090

  18. Selective inference on multiple families of hypotheses

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 76, Issue 1, January 2014, Pages: 297–318, Yoav Benjamini and Marina Bogomolov

    Version of Record online : 18 SEP 2013, DOI: 10.1111/rssb.12028

  19. Adaptive inference for the mean of a Gaussian process in functional data

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 73, Issue 4, September 2011, Pages: 531–558, Florentina Bunea, Andrada E. Ivanescu and Marten H. Wegkamp

    Version of Record online : 10 MAR 2011, DOI: 10.1111/j.1467-9868.2010.00768.x

  20. Asymptotic formulae for eigenvalues and eigenfunctions of q-Sturm-Liouville problems

    Mathematische Nachrichten

    Volume 284, Issue 4, March 2011, Pages: 443–470, Mahmoud H. Annaby and Zeinab S. Mansour

    Version of Record online : 1 MAR 2011, DOI: 10.1002/mana.200810037